# SDR DALA1143110915

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 62,057 hours, 48,420 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Pneumatic System
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FUMES AND HAZE IN THE CABIN WHICH DISSIPATED ONCE THE ANTI-ICE SYSTEM WAS TURNED OFF.  MAINTENANCE OPERATED THE ENGINES AT TAKEOFF POWER AND HAD EVIDENCE OF AN OIL SMELL BUT DID NOT FIND ANY EVIDENCE OF OIL IN THE 8TH& 13TH STAGE DUCTS (PER BORESCOPE INSPECTIONS OF DUCTS).  MAINTENANCE THEN PERFORMED PNEUMATIC SYSTEM BURNOUT AND CHANGED THE COALESCER BAGS.  SECOND FULL-POWER ENGINE OPERATION WITH ANTI-ICE ON, DID NOT PRODUCE ANY SMOKE OR SMELL IN CABIN.
